Equivariant GW Theory of Stacky Curves

Johnson, P. orcid.org/0000-0002-6472-3000 (2014) Equivariant GW Theory of Stacky Curves. Communications in Mathematical Physics, 327 (2). pp. 333-386. ISSN 0010-3616

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014 Springer Berlin Heidelberg. This is an author produced version of a paper subsequently published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: April 2014
  • Published (online): 26 March 2014
  • Accepted: 28 January 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Apr 2016 10:00
Last Modified: 19 Apr 2016 10:11
Published Version: http://dx.doi.org/10.1007/s00220-014-2021-1
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00220-014-2021-1

Share / Export

Statistics